# SDR FDEA201012064603

- Difficulty date: December 6, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Frame
- Part number: 183N20073
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR HAS CORROSION OTBD FWD EDGE OF LOWER SIDE OF CONDUCTIVE FRAME. CORRODED CONDUCTIVE FRAME ON LT ELEVATOR.  R & R IAW SRM 51-40-02, REV 101. REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
